MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORPORATION CRANIAL DRILL BITS AND ACCESSORIES

AD-TECH MEDICAL INSTRUMENT CORPORATION CRANIAL DRILL BITS AND ACCESSORIES
Model Number DDK2-2.4-30X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2019-00034 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.Mdr-2183456-2019-00034 was submitted as a conservative measure due to the recalls tied to this issue.
 
Event or Problem Description
On (b)(6) 2019, an ad-tech clinical specialist was notified about an issue that occurred when ad-tech's drill bit locked into the guide.The case proceeded with a backup drill and there was no report of patient harm.

Brand Name
CRANIAL DRILL BITS AND ACCESSORIES
Common Device Name
CRANIAL DRILL BIT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORPORATION
400 w. oakview parkway
oak creek WI 53154 7213
MDR Report Key9673789
Report Number2183456-2019-00034
Device Sequence Number16840121
Product Code HBE
UDI-Device Identifier00841823101167
UDI-Public(01)00841823101167(17)210101(10)0128180208140699
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model NumberDDK2-2.4-30X
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number208140671
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2183456-08212019-R-004
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;